MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APD; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APD; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30815
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event: used the first date of the month of the aware date as no event date was provided.Detailed product information and event details were not provided to bsc.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.We haven't received any response yet through our good faith effort.
 
Event or Problem Description
It was reported that a broken hub occurred that required device replacement.A flexima all purpose drainage catheter was successfully implanted.However, the drain fractured at the hub after the patient was sent home which resulted in undesired sensations.The patient was required to return to the hospital for device removal and replacement with a new drainage catheter.
 
Event or Problem Description
It was reported that a broken hub occurred that required device replacement.A flexima all purpose drainage catheter was successfully implanted.However, the drain fractured at the hub after the patient was sent home which resulted in undesired sensations.The patient was required to return to the hospital for device removal and replacement with a new drainage catheter.It was further reported the tube was broken and leaking and all parts were removed from the patient.The fracture was located at the junction where the blue section of the flexima drain meets with the white section.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
B3: date of event: used the first date of the month of the aware date as no event date was provided.Detailed product information and event details were not provided to bsc.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.We haven't received any response yet through our good faith effort.Device evaluated by mfr: the flexima all purpose drainage catheter was returned for analysis.Only a section of the stent was returned for the analysis.It was observed that the hub of the stent was detached.The leak test cannot be performed due to the hub detachment.
 
Event or Problem Description

Brand Name
FLEXIMA APD
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
302 parkway
global park, la aurora
heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23291801
Report Number2124215-2025-71862
Device Sequence Number20056202
Product Code FFA
UDI-Device Identifier08714729323129
UDI-Public(01)08714729323129
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30815
Device Catalogue Number30815
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer10/14/2025
11/24/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/12/2025
12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale